Acupuncture.Com - Gateway to Chinese Medicine, Health and Wellness        Store                    Google
PATIENTS

bulletConditions A-Z
bulletAcupuncture Clinic
bulletHerbal Remedies
bulletDiet & Nutrition
bulletChi Gong &Tai Chi
bulletChinese Medicine Basics
bulletPatient Testimonials
bulletAnimal Acupuncture
bulletStore

PRACTITIONERS/STUDENTS

bulletSyndromes A-Z
bulletAcuPoint Locator
bulletHerbology
bulletPractice Building
bulletCEUs/Events
bulletEmployment
bulletStudy Acupuncture
bulletAcupuncture Schools
bulletResearch
bulletTCM Library
bulletLaws & Regulations
bulletPractitioner Links
bulletPractitioner Store

MORE

bulletPoints Newsletter
bulletCatalog Requests
bulletContact Us
bulletAbout Acupuncture.Com
bulletPrivacy Policy

ANNOUNCEMENTS

Acupuncture.Com accepts article contributions. Email submissions to contact@acupuncture.com

Subscribe

Keep informed on current news in the world of Traditional Chinese Medicine.

Home > Newsletters > December 2006 > Ask the Doctor

Points -  Ask the Doctor

Q:  I am considering acupuncture for several different areas, mainly though, at 41 yrs old, I am experiencing hormonal acne cysts. Due to medication I take, I cannot take any type of hormones to balance this. Which type of acupuncture will help this or will it not be a benefit. I am looking for natural alternative methods of controlling this problem rather than prescription drugs which I have not tried, ie. Accutane

A:  This is quite a common condition and we have had success with it. According to Chinese medicine the cystic acne is a result of heat in the body that is rising and coming out as acne. We use a combination of acupuncture to release the heat and Chinese herbal medicine to help balance the body to prevent the accumulation of heat, preventing future outbreaks. Treatment plans will range from 2-3 months as we have to monitor you through several menstrual cycles. Acupuncture taken at once a week for 2 months, if you're doing well we generally wean you off the acupuncture and maintain the herbs. You should see improvements in the quality and number of outbreaks by the 5th week.

Accutane is a common drug that is used. It is very aggressive and has many side effects. From personal experience, I did use it when I was in my teens and found success with it, but I have had friends that had suffered from depression while on it. So, ensure that you speak to your doctor about the side effects and if you choose to take it, ensure that your
doctor is monitoring you closely.


About our Doctors

This month's Ask the Doctor question was answered by:

Jasmine Sufi HBSc, BHSc, D.Ac
2401 Yonge St. Suite 214
Toronto, ON
M4P 3H1
                    416.486.5222
                    www.acutoronto.com

This Month's Articles

December 2006
Volume 4, Number 12

Guide to Holiday Eating

Osteoarthritis Patients Treated With Acupuncture Show Improvement

Recent Research

Ask The Doctor

Featured Products

Dr. Li's Acne Solution

Chinese Herbal Cream that Clears Acne & Beautifies the Skin


Exquisite Skin

Beautiful Skin Begins Inside
 

More Featured Products






All Contents Copyright 1996-2014 Cyber Legend Ltd. All rights reserved.
Use of this website is subject to our Terms and Conditions. All logos, service marks and trademarks belong to their respective owners.